Arc-disjoint in- and out-branchings rooted at the same vertex in compositions of digraphs. / Gutin, Gregory; Sun, Yuefang .

In: Discrete Mathematics, Vol. 343, No. 5, 111816, 05.2020, p. 1-4.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Article number111816
Pages (from-to)1-4
Number of pages4
JournalDiscrete Mathematics
Volume343
Issue number5
Early online date16 Jan 2020
DOIs
Publication statusPublished - May 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 35833956